# SDR IXXA20230121001

- Difficulty date: January 19, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 90,198 hours, 22,724 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 345T00283
- Condition: Cracked
- Location: Lt Fuel Tank
- Part time: 90,198 hours, 23,724 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ABOVE DENSITOMETER IN L/H MAIN TANK, RIB 4 FOUND TO BE CRACKED.
